| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 57-60


M. Haveshki, M. Mohamadhasani
      Stabilizer in BL-algebras and its properties
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2809-2816.

R. Jakimczuk
      Asymptotic expansions for 1/p_n and logp_n/p_n
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2817-2834.

V. A. Hiremath, S. S. Gramopadhye
      c-Pure projective and c-pure injective R-modules
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2835-2842.

A. B. Singh, M. R. Khan, V. N. Dixit
      On \alpha-Abelian module
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2843-2856.

M. Mohseni Moghadam, F. Panjeh Ali Beik
      A new weighted global full orthogonalization method for shifted linear systems with multiple right-hand sides
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2857-2874.

S. A. Alzuraiqi, A. B. Patel
      On linear combination of two generalized skew projection
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2875-2880.

S. K. Datta, S. Tamang
      A note on the growth properties of composite entire functions related to proximate order
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2881-2883.

A. Abbasi, A.Shariatmadari, E.Naderi, Z. Moghaddas
      Comparing performance of educational system of world's continents: A fuzzy three-stage DEA model
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2885-2900.

G. Rezaie, R. Malekzadeh
      Sprays on Frechet modelled manifolds
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2901-2909.

S. Jafarali Jassbi, K. Navi, A. Khademzadeh
      An optimum moduli set in residue number system
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2911-2918.

Lounis Tewfik
      Towards a demonstration of Fermat's theorem
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2919-2928.

J. Deepho, I. Inchan, S. Inma
      Iterative method for a generalized equilibrium problem and fixed point problem of nonexpansive mappings
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2929-2943.

A. B. Singh, M. R. Khan, P. Juyal
      A note on extension of p.q. Baer rings
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2945-2951.

I. Inchan, W. Sanhan
      Strong convergence theorem by hybrid iterative scheme for generalized equilibrium problems and fixed point problems of strictly pseudo-contraction mappings
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2953-2969.

P. Singh, S. D. Kumar, R. K. Singh
      Fuzzy method for multiobjecive linear plus linear fractional programming problem
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2971-2983.

M. Yaghobifar, N. M. A. Nik Long
      Analytical approximate solution of Carleman's equation by using Maclaurin series
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2985-2993.

M. Abolghasemi, A. Fattahi
      2n-approximate weak amenability of Banach algebras
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 2995-3000.

A. Y. As'ad, A. M. Abu Ghazal
      On \epsilon-co-proximinal and \epsilon-co-Chebyshev sets in normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 57-60, 3001-3005.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |